# SDR QXEA200603357

- Difficulty date: December 31, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 13,038 hours, 13,071 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Gouged
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - LEFT WING INBOARD SPOILER ACTUATOR HINGE ASSEMBLY HAS A GOUGED OUTBOARD AIRFRAME BUSHING RETAINER BRACKET, APPROXIMATELY STATION Y318.  REPAIRED IAW DHC-8-400 SRM 51-21-10 AND 51-14-00-350-801.
